It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-11-2008, 10:58 AM   #1
Newbie
(female)
 
Join Date: Sep 2008
Location: ya
Posts: 2
haterrr HB User
could this cause an abnormal pap?

i went in for my first pap smear..
and i was in the middle of a yeast infection or BV.
i have been treated for BOTH, but still struggle with it..

the doctor gave me medicine for yeast as i left the pap smear.

i just that "that call" today saying i had an abnormal pap smear...
im wondering if that could have caused it, even though they knew i was in the middle of a yeast infection.

 
Old 09-11-2008, 10:48 PM   #2
Junior Member
(female)
 
Join Date: Aug 2008
Location: Ponce, Puerto Rico
Posts: 30
mayriv8409 HB User
Re: could this cause an abnormal pap?

If you had a yeast infection while the pap was performed then it's bound to show in the results. But that's a good thing, because it's the only way to know for sure what you have and how to treat it.
You say you had both bacterial and fungal infections. I used to have problems with both. It seems that when I got BV my doctor gave me antibiotics that completely destroyed the vaginal flora, allowing the yeast infection to occur. So whenever a doctor prescribes antibiotics to kill bacteria make sure to eat yogurt containing Lactobacillus acidophilus or get some kind of supplement to make sure the normal ph balance is mantained.
I didn't know that and nobody explained it to me.

 
Sponsors Lightbulb
   
Old 09-12-2008, 06:23 AM   #3
Member
(female)
 
Join Date: Feb 2005
Location: Dalton, Georgia
Posts: 54
shirley07 HB User
Re: could this cause an abnormal pap?

I went for a pap one time and I had a yest infection - just starting and my Dr just quit and gave me meds and told me to come back so I bet it does show up. They should have told you to come back later after the infection cleared up - now you will have to do this again. crazy dr's

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
What's the chance that my problems could be PLS? luv2read Amyotrophic Lateral Sclerosis (ALS) 11 07-06-2010 02:33 PM
Could this be back injury-related? Silas1066 Back Problems 3 04-22-2010 07:53 PM
Swelling in my left leg only... could it be oxycontin side effect? lisam1120 Pain Management 23 03-25-2010 02:54 AM
Can Sex Cause Abnormal Paps To Start Back Up?? Please Help! jetsluvr Human Papillomavirus (HPV) 2 01-27-2009 04:34 PM
Could this be a symptom or Herpes ive been having for 3 yrs. now? BDL84 Herpes 2 06-27-2008 07:10 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Alesse
Diflucan
Flagyl
Ibuprofen
Motrin
  Naproxen
Provera
Tylenol
Vicodin Yasmin




TOP THANKED CONTRIBUTORS



STLouisgal (54), Kszan (41), Titchou (39), twohands (23), Seraph (17), solofelix (16), janewhite1 (14), sjb (12), ladybud (12), Vanilla Kiss (10)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (904), Titchou (847), janewhite1 (823), Gabriel (759), ladybud (754), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 05:16 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!